| Catalog Number |
GST45W |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/16/2026.D4: batch #843c49.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the gst45w reload was returned unfired with the reload pan detached and bent.In addition, 2 double driver were missing making the reload non-functional.No functional test was performed due the condition of the reload.No conclusion could be reached on what may have caused the reload pan to dislodge.As part of our quality process, the manufacturing records of this batch number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 843c49, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a thoracoscopic pulmonary segmentectomy, when the circulating nurse opened the cartridge package and gave it to the scrub nurse, the cartridge pan was broken.The sales rep attended the operation and determined that there was no negligence on the part of the nurse and that the problem was due to a product assembly failure.As it had not yet been used, there was no impact on the patient.The cartridge color was white.Another device was used to complete the case.There were no adverse consequences to the patient.No additional information was provided.